MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. PEDIATRIC KIT W/30ML FLUSH DEVICE FOR UNIV OF COLORADO; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. PEDIATRIC KIT W/30ML FLUSH DEVICE FOR UNIV OF COLORADO; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 460990410
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product samples were returned for investigation.Additionally, no pictures or videos were provided by the customer documenting the reported issue.Therefore, a comprehensive investigation cannot be conducted and a root cause can not be evaluated.The manufacturing and design records were reviewed and no non-conformances or anomalies were found that would have contributed to the reported issue.Due to a system limitation, the date is inadvertently marked as 04/26/2019.The correct date is 5/14/2019.
 
Event or Problem Description
The event involved a pediatric kit with 30ml flush device that was originally reported through a voluntary medsun medwatch report #mw5085775.It was reported that air was noted in the arterial line set up.The line was prepped appropriately with the ordered fluids, but once connected to the baby a significant amount of air bubbles were noted throughout the tubing.The line was flushed, but it continued to have a ton of air bubbles throughout.A new tubing set was primed and applied.There was no report of an adverse event or delay in critical therapy.

Brand Name
PEDIATRIC KIT W/30ML FLUSH DEVICE FOR UNIV OF COLORADO
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8688609
Report Number9617594-2019-00167
Device Sequence Number14008314
Product Code DRS
UDI-Device Identifier00887709049703
UDI-Public(01)00887709049703(17)210801(10)3769522
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Catalogue Number460990410
Device Lot Number3769522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2019
Initial Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1